Invigorate RX

Posted by Mikaela Murray  •  March 7, 2018

Invigorate RX is a dietary supplement specially created to meet the needs of a man's body including expanded penile chambers, better blood flow to the penis, bigger and longer-lasting erections. The official website of this male enhancement product reports that it is a dual action formula that contains active botanicals and herbal extracts to stimulate the production of free testosterone and nitric oxide. This also promises to provide longer staying power and stamina, stronger performance, higher energy levels, increased sexual confidence, and intensified orgasms. Despite such loud promises, the website claims that the supplement is safe to use and does not lead to any side effects. However, we will need to check it out. But at first let's take a look at the available information about the manufacturer.

The product is manufactured and sold by Invigorate HGH Company through their official website. This is all we learnt about the product's manufacturer online. There is an official website that is not informative at all, since it does not even list the company's postal address. There is no full ingredient list or mentioning of possible side effects associated with the use of the product. The company is said to be legit and offers some other dietary supplements. The manufacturer has made a number of promising claims that are not supported by any clinical evidence or research. It is claimed to be safe, improve your sexual function without side effects. It is said to be composed of beneficial ingredients of high quality but let's take a closer look at these ingredients.

Does It Have Any Side Effects?

Overall, the official website of Invigorate RX indicates that the product is safe to use and free from side effects; however, many people have experienced a digestive upset associated with the use of the supplement. Some separate ingredients may potentially cause side effects. L-arginine contained in the supplement can interact with medications that lower blood pressure. Saw palmetto can cause headache, mild dizziness, nausea, constipation, vomiting, and diarrhea. Ginseng can lead to diarrhea, mild heartburn, and general stomach discomfort. Little is known about muira puama but it can lead to such side effects as upset stomach, joint pain, and an increased appetite.

Maca is considered safe but Peruvian natives believe that taking this product may have undesired adverse health effects. It is especially harmful for individuals with thyroid problems due to goitrogens contained in Maca. These substances may interfere with the function of the thyroid gland. Yohimbe can cause excitation, stomach upset, tremor, anxiety, sleep problems, high blood pressure, agitation, a fast heartbeat, stomach problems, dizziness, drooling, nausea, irritability, sinus pain, headache, bloating, frequent urination, rash, and vomiting. Most people taking Invigorate RX didn't notice any positive results, while others even experienced certain side effects. Let us take at the actual users' testimonials left on line.

"Invigorate RX did absolutely nothing for me. I experienced no side effects too. I don't understand what other users are talking about with positive results. I can take ten of these pills and still have no enhancement. If you buy the supplement, expect to get a ripped off feeling. Waste of money!"

"Invigorate RX is a complete rip-off. In addition immediately after paying you will receive an email informing you that you have become their member. It means that they will keep filling your mailbox with their ineffective product and keep on billing your card each month. I called my bank and told that I lost my card to have it blocked. So, now they cannot charge me anymore. If you are in the trouble too, I advise you doing the same."

"Invigorate RX is a crap. This product is said to be "Made by pharmacists" and to have "Pharmacist Grade". You should be aware that there is no such thing as "Pharmacist Grade" certification. Do not believe this company. The product doesn't work at all. It made me feel sick with diarrhea all day long."